# SDR USAA2013031200016

- Difficulty date: February 23, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112830200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR14 TO FR16, -Y81. REPLACED FLOOR SUPPORT BEAM BETWEEN FR14 TO FR16, -Y81 IAW A321 SRM 51-72-11 & 53-11-14.
